MAUDE Adverse Event Report: SEC 20DP, TEXIUM & HANGER V/NV; INTRAVASCULAR ADMINISTRATION SET

SEC 20DP, TEXIUM & HANGER V/NV; INTRAVASCULAR ADMINISTRATION SET
Model Number 40000-07T
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported two sec 20dp, texium & hanger v/nv had component separation issues.The following information was provided by the initial reporter: "i have 2 more texium secondary sets that came apart like the others.".
 
Additional Manufacturer Narrative
H.6.Investigation: the customer reported the product came apart and returned two used samples of material #40000-07t.The samples were clearly separated below the drip chamber, and the complaint is verified.The root cause for the separation is insufficient solvent applied during assembly.This issue has been ongoing and manufacturing has made corrective actions to address the issue.These include a project to update the solvent applicator optimal screw depth specification and preparation, as well as balancing the manufacturing cell operations.A device history record review could not be performed on model 40000-07t because a valid lot number was not provided by the customer.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
SEC 20DP, TEXIUM & HANGER V/NV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12541658
Report Number9616066-2021-52132
Device Sequence Number3990891
Product Code FPA
UDI-Device Identifier50885403225626
UDI-Public50885403225626
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number40000-07T
Device Catalogue Number40000-07T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2021
Initial Date Received by Manufacturer 08/31/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date10/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1